MAUDE Adverse Event Report: EDWARDS LIFESCIENCES

EDWARDS LIFESCIENCES
Model Number UNKNOWN MITRAL VALVE
Medical Device Problem Codes Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11.Additional narrative/data: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 31mm valve underwent a valve-in-vale procedure after an implant duration of five (5) years and seven (7) months due to stenosis and regurgitation.The procedure was performed with a 29mm 9600tfx transcatheter valve.The patient was in stable condition post procedure.
 
Event or Problem Description
It was reported that a patient with a 31mm valve underwent a valve-in-vale procedure after an unknown implant duration due to stenosis and regurgitation.The procedure was performed with a 29mm 9600tfx transcatheter valve.The patient was in stable condition post procedure.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections b5, g3, g6, h2, h6 (investigation findings, investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.There is insufficient information available regarding patient or procedural factors known to cause or contribute to stenosis.Therefore, a definitive root cause cannot be conclusively determined.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) could not be reviewed, as the device serial number was not provided.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.

Brand Name
NI
Common Device Name
NI
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22835272
Report Number2015691-2025-06788
Device Sequence Number13311995
Product Code DYE
UDI-Device Identifier00690103194494
UDI-Public(01)00690103194494(17)230408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2023
Device Model NumberUNKNOWN MITRAL VALVE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale